×

Fixing subgraphs. (English) Zbl 0233.05112


MSC:

05C25 Graphs and abstract algebra (groups, rings, fields, etc.)
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Erdös, P; Rényi, A, Asymmetric graphs, Acta math. acad. sci. hungar., 14, 295-315, (1963) · Zbl 0118.18901
[2] Harary, F, (), 18
[3] Harary, F; Palmer, E, On similar points of a graph, J. math. mech., 15, 623-630, (1966) · Zbl 0141.21404
[4] Hedrlin, Z; Mendelsohn, E, The category of graphs with a given subgraph—with applications to topology and algebra, Canad. J. math., 21, 1506-1517, (1969) · Zbl 0196.03702
[5] Quintas, L.V, Extrema concerning asymmetric graphs, J. combinatorial theory, 3, 57-82, (1967) · Zbl 0149.41502
[6] Tutte, W.T, Connectivity in graphs, (), No. 15 · Zbl 0146.45603
[7] Tutte, W.T, A family of cubical graphs, (), 459-474 · Zbl 0029.42401
[8] {\scJ. Zimmer and N. Robertson}, On automorphisms of trees, (submitted to J. Combinatorial Theory). · Zbl 0225.05110
[9] {\scJ. Sheehan}, Fixing subgraphs and Ulam’s conjecture, (submitted to J. Combinatorial Theory). · Zbl 0271.05125
[10] {\scJ. Sheehan}, Fixing subgraphs of s-regular graphs, (submitted to the J. Combinatorial Theory). · Zbl 0247.05136
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.